# SDR UPS09554367

- Difficulty date: January 12, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN E-BAY FLOOR SUPPORT ANGLE IS CRACKED AT BS 460, RBL 39, WL 165.  REMOVED AND REPLACED CRACKED FLOOR SUPPORT ANGLE AT BS 460, RBL 39, WL 165 IAW SRM 51-40-02-0G, 51-20-01-0G, 51-40-05-0G 51-30-01-0G, DRW 284N1038.
